On a New Class of Elementary Matrices.
Numerische Mathematik, Tome 33 (1979), pp. 173-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
elementary matrices, block-generalisation of plane rotations, quadratically convergent block diagonalisation algorithms, Jacobi type
@article{NUMA_1979__33_132635,
author = {K. Veselic},
title = {On a {New} {Class} of {Elementary} {Matrices.}},
journal = {Numerische Mathematik},
pages = {173--180},
year = {1979},
volume = {33},
zbl = {0422.65022},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132635/}
}
K. Veselic. On a New Class of Elementary Matrices.. Numerische Mathematik, Tome 33 (1979), pp. 173-180. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132635/